U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

How to reverse vitamin a toxicity

A 45-year-old member asked:
Dr. Michael Rockwell
Psychiatry 34 years experience
What it says: Vitamin toxicity means just that: too much of some vitamins can cause sickness. Some vitamins are relatively harmless in large quantities (albeit a wa... Read More
A 16-year-old member asked:
Dr. Waldo Acebo
Family Medicine 32 years experience
None: Vit b6 is hydrosoluble, any extra you take, it will be eliminated.
Dr. Allen Lewis
A Verified Doctoranswered
32 years experience
Tingling & pain: Vitamin b6 toxicity is exceedingly rare and usually only occurs at prolonged doses in excess of 500mg daily. However, some people are more sensitive... Read More
A 39-year-old member asked:
Dr. Yash Khanna
Family Medicine 58 years experience
NotToxic/SideEffects: No it is not toxic as it is water soluble vitamin if taken as pills But dises above 2gm a day can cause diarrhea and oxalate crystals and kidney ston... Read More
A 18-year-old male asked:
Dr. Randy Baker
Holistic Medicine 41 years experience
No, needed daily: There is absolutely no risk of "toxic build up" from the doses in multi's. The only vitamins that can be toxic are a, e, d ; b6 and i know of no multi... Read More
A 42-year-old member asked:
Dr. Bryan Levey
Pediatrics 28 years experience
These: According to natural standard: arrhythmia (abnormal heart rhythm), skin reactions (such as acne, allergic reactions, and photosensitivity), gastrointe... Read More
A 40-year-old member asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Excess vitamin C: is not absorbed by the body. However some fat soluble vitamins can build up. This could lead to Hypervitaminosis A, Hypervitaminosis D, Hypervitaminos... Read More
A 29-year-old female asked:
Dr. Gurmukh Singh
Pathology 50 years experience
You are taking too: much. A person of your age, eating a normal diet, does not need any additional vitamins. It would be prudent to discuss the matter with your doctor an... Read More
A 51-year-old member asked:
Dr. Andrew Lipton
Holistic Medicine 31 years experience
Vitamin Toxicity: is very rare but can happen with very high and prolonged doses of fat soluble vitamins( ADEK)
A 30-year-old member asked:
Dr. Rick Kirschner
Dr. Rick Kirschneranswered
41 years experience
Skin, membranes,more: Vitamin a, a fat-soluble vitamin, important for healthy teeth, bones, skin, mucous membranes. 2 forms, retinol, yellow pigment in animal foods (butter... Read More
A 30-year-old member asked:
Dr. Jason Burke
Anesthesiology 26 years experience
Depends on dose: It really depends on your age and the dose. Younger people will recover faster. Also, the higher the dose, the longer it will take to recover. Do n... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership